# SDR CALA2025110410875

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN STA.277 AND 294.5 BL0 (REF AAR N/R 99971277) REMOVED AND INSTALLED NEW FLOOR SUPPORT BETWEEN STA.277 AND 294.5 BL0 REF B737-800 SRM 51-40-02-0G-0 & DWG 141A5400.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BETWEEN STA.277 AND 294.5 BL0 REF B737-800 SRM 51-40-02-0G-0 & DWG 141A5400.
